# SDR SWAA2025071179059

- Difficulty date: June 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY EXIT LIGHT ON SIDEWALL PANEL 231YHW .   REPLACED LENS EMERGENCY EXIT LIGHT ON SIDEWALL PANEL 231YHW IAW AMM 33-51-01-960-801 STEP 2.C(4).
